Volume 15, Number 3, September 2010

Table of Contents

Articles

SOME CONVERGENCE THEOREMS FOR ASYMPTOTICALLY QUASI-NONEXPANSIVE MAPPINGS IN ARBITRARY REAL BANACH SPACES PDF
Zhao-hong Sun, Yong-Qin Ni, Jong Kyu Kim, Xin-ming Chen 345-353
GENERALIZED DUHAME'S PRINCIPLE FOR SOME SEMI-LINEAR HYPERBOLIC TYPE OF EQUATIONS PDF
Tamotu Kinoshita 355-370
EXISTENCE AND ITERATION OF POSITIVE SOLUTIONS FOR A NONLINEAR MULTI-POINT BOUNDARY VALUE PROBLEM WITH A p-LAPLACIAN OPERATOR PDF
Shaokang Zhang, Shaowu Xiong, Hongqiu Yuan 371-379
HIGHER-ORDER OPTIMALITY CONDITIONS IN NONSMOOTH CONE-CONSTRAINED MULTIOBJECTIVE PROGRAMMING PDF
Do Van Luu 381-393
APPROXIMATION SOLUTION FOR NONLINEAR SET-VALUED MIXED RANDOM VARIATIONAL INCLUSIONS INVOLVING RANDOM NONLINEAR (A_{\omega}, \eta_{\omega})-MONOTONE MAPPINGS PDF
Hong Gang Li, Xian Bing Pan 395-410
ON SOME NEW RETARDED INTEGRAL INEQUALITIES AND THEIR APPLICATIONS PDF
Jing Shao, Fanwei Meng, Fanwei Meng 411-420
ON A NONLINEAR MIXED VOLTERRA-FREDHOLM INTEGRODIFFERENTIAL EQUATION WITH NONLOCAL CONDITION IN BANACH SPACES PDF
M. B. Dhakne, H. L. Tidke 421-434
OSCILLATION CRITERIA OF SECOND-ORDER NONLINEAR NEUTRAL FUNCTIONAL DYNAMIC EQUATIONS ON TIME SCALES PDF
S. H. Saker 435-458
AN ITERATIVE SOLUTION OF A UNIFORMLY CONTINUOUS ACCRETIVE OPERATOR EQUATION PDF
Niyati Gurudwan, B. K. Sharma 459-466
CONVERGENCE RATES OF THE TIKHONOV REGULARIZATION FOR ILL-POSED MIXED VARIATIONAL INEQUALITIES WITH INVERSE-STRONGLY MONOTONE PERTURBATIONS PDF
Nguyen Thi Thu Thuy 467-479
A CONTRACTION PRINCIPLE IN WEAKLY CAUCHY NORMED SPACES PDF
Mohamed Akkouchi 481-486
UNIFORM APPROXIMATION IN STATISTICAL SENSE BY DOUBLE GAUSS-WEIERSTRASS SINGULAR INTEGRAL OPERATORS PDF
George A. Anastassiou, Oktay Duman 487-502


ISSN: 1229-1595 (Print), 2466-0973 (Online)